Coupling constructions for hypoelliptic diffusions

Gerard Ben Arous, Michael Cranston, Wilfred Kendall

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationProceedings of Symposia in Pure Mathematics
PublisherAmerican Mathematical Society
Pages193-213
StatePublished - 1994

Cite this

Ben Arous, G., Cranston, M., & Kendall, W. (1994). Coupling constructions for hypoelliptic diffusions. In Proceedings of Symposia in Pure Mathematics (pp. 193-213). American Mathematical Society.

Coupling constructions for hypoelliptic diffusions. / Ben Arous, Gerard; Cranston, Michael; Kendall, Wilfred.

Proceedings of Symposia in Pure Mathematics. American Mathematical Society, 1994. p. 193-213.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Ben Arous, G, Cranston, M & Kendall, W 1994, Coupling constructions for hypoelliptic diffusions. in Proceedings of Symposia in Pure Mathematics. American Mathematical Society, pp. 193-213.
Ben Arous G, Cranston M, Kendall W. Coupling constructions for hypoelliptic diffusions. In Proceedings of Symposia in Pure Mathematics. American Mathematical Society. 1994. p. 193-213
Ben Arous, Gerard ; Cranston, Michael ; Kendall, Wilfred. / Coupling constructions for hypoelliptic diffusions. Proceedings of Symposia in Pure Mathematics. American Mathematical Society, 1994. pp. 193-213
@inbook{42268b0f800441a9a997e6ff34ed48a5,
title = "Coupling constructions for hypoelliptic diffusions",
author = "{Ben Arous}, Gerard and Michael Cranston and Wilfred Kendall",
year = "1994",
language = "English (US)",
pages = "193--213",
booktitle = "Proceedings of Symposia in Pure Mathematics",
publisher = "American Mathematical Society",

}

TY - CHAP

T1 - Coupling constructions for hypoelliptic diffusions

AU - Ben Arous, Gerard

AU - Cranston, Michael

AU - Kendall, Wilfred

PY - 1994

Y1 - 1994

M3 - Chapter (peer-reviewed)

SP - 193

EP - 213

BT - Proceedings of Symposia in Pure Mathematics

PB - American Mathematical Society

ER -